THE PROBABILISTIC PROPERTIES OF THE NONLINEAR AUTOREGRESSIVE MODEL WITH CONDITIONAL HETEROSKEDASTICITY

陈敏安鸿志

应用数学学报 ›› 1999, Vol. 22 ›› Issue (1) : 0-0.

PDF(254 KB)
PDF(254 KB)
应用数学学报 ›› 1999, Vol. 22 ›› Issue (1) : 0-0. DOI: 10.12387/C1999008
论文

THE PROBABILISTIC PROPERTIES OF THE NONLINEAR AUTOREGRESSIVE MODEL WITH CONDITIONAL HETEROSKEDASTICITY

    陈敏安鸿志
作者信息 +

THE PROBABILISTIC PROPERTIES OF THE NONLINEAR AUTOREGRESSIVE MODEL WITH CONDITIONAL HETEROSKEDASTICITY

    CHEN MIN;AN HONGZHI
Author information +
文章历史 +

摘要

In this paper we examine the geometric ergodicities under fairly wide conditions for the following nonlinear autoregressive model

Abstract

In this paper we examine the geometric ergodicities under fairly wide conditions for the following nonlinear autoregressive model

关键词

Nonlinear autoregressive model

Key words

Nonlinear autoregressive model

引用本文

导出引用
陈敏安鸿志. THE PROBABILISTIC PROPERTIES OF THE NONLINEAR AUTOREGRESSIVE MODEL WITH CONDITIONAL HETEROSKEDASTICITY. 应用数学学报, 1999, 22(1): 0-0 https://doi.org/10.12387/C1999008
CHEN MIN;AN HONGZHI. THE PROBABILISTIC PROPERTIES OF THE NONLINEAR AUTOREGRESSIVE MODEL WITH CONDITIONAL HETEROSKEDASTICITY. Acta Mathematicae Applicatae Sinica, 1999, 22(1): 0-0 https://doi.org/10.12387/C1999008
PDF(254 KB)

56

Accesses

0

Citation

Detail

段落导航
相关文章

/